| Model Number |
CDHFA500B |
| Medical Device Problem Code |
High impedance (1291)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/23/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Further information was requested but not received.
Event or Problem Description
It was reported that the patient presented for initial implant procedure.During the procedure, the implantable cardioverter defibrillator (icd) exhibited high out-of-range pacing impedance.This icd was not used, and the physician completed the procedure using a different icd.There were no patient consequences reported.
Additional Manufacturer Narrative
The reported event of high pacing impedance was not confirmed.The device was received at beginning of life (bol), with normal outputs and telemetry communication.Visual inspection of the device and its connectors indicated normal device characteristics.Electrical and mechanical tests performed including lead impedance and output verification did not identify any functional issues.The reported events could not be reproduced.